# SDR AALA201706119006

- Difficulty date: June 9, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 9,262 hours, 3,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 83013
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED EMERGENCY LIGHTS LENS AT LAVATORY D. REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-00.
